MathSciNet Relay Station
MathSciNet bibliographic data
MR19619 (8,438e) 20.0X
Ambrose, W. Direct sum theorem for Haar measures. Trans. Amer. Math. Soc. 61, (1947). 122–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement